

07-08-09 October 2022

Supplementary Regulations

Art 1 - Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting & Technical Regulations of the 2022 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2022 are mentioned on the website of the parent ASNs:

- EuroNASCAR PRO & 2: www.euronascar.com
- Belcar Endurance Championship: www.racb.com
- Belcar Skylimit Sprint Cup: www.racb.com
- MitJet International: www.mitjet-international.com

These supplementary regulations are part of the Series regulations, during the Event 'American Festival Nascar' at 'Circuit Zolder', 07-08-09 October 2022.

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

Art 2 - Event

Name Event: American Festival Nascar

Track: Circuit Zolder
Date Event: 07-08-09/10/2022

Series: Serie 1: EuroNASCAR PRO & 2

Serie 2: Belcar Endurance Championship Serie 3: Belcar Skylimit Sprint Cup

Serie 4: MitJet International

Organisor of the Meeting: VZW Terlamen
Terlaemen 30

3550 Heusden-Zolder

Belgium

Art 3 - Officials

Clerk of the Course:	Philippe GODET	Lic. RACB 2411
	Pascal VANHULLEBUSCH	Lic. RACB 2681
Secretary of the Meeting:	Lucia GALLUCCI	Lic. RACB 1559
Chief National Technical Delegate:	Jean-Guy MOSBEUX	Lic. RACB 3412
National Chief Medical Officer:	Erik BEULS	Lic. RACB 2754
Chief Pit Marshals:	Jos DE MOOR	Lic. RACB 0740
Chief Track Marshals:	Alain DE JONGHE	Lic. RACB 3707
Chief Timekeeping:	Marcel LAMBRECHTS	Lic. KNAF 16387

Art 4 – Anti-Doping Permisses

Doctor's Room:

Waiting Room:

Race Control Center
Race Control Center
Race Control Center



Art 5 - Series specific regulations

EuroNASCAR PRO & 2: see Appendix 1

Belcar Endurance Championship: see Appendix 2 Belcar Skylimit Sprint Cup: see Appendix 3 MitJet International: see Appendix 4

Art 6 - Entry: closing date and acceptance

The closing date for entries is fixed at 08h00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

Art 7 - Details of the Circuit

- length of one lap: 4.000 m

- direction: clockwise

Pole position: left

Art 8 - Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

Art 9 - Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport: C-Z-AFN-M73 (04/10/2022)



Appendix 1



Officials

Race Director: Philippe GODET Lic. RACB 2411
Deputy Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Clerk of the Course: David ENGELEN Lic. RACB 3672
Koen SCHEPERS Lic. RACB 3671
Series Technical Delegate: Victor HOUBART Lic. RACB 2599

Stewards

Chairman: Dean GRBAC Lic. HAKS 0496
Members: Joost DEMEESTERE Lic. RACB 0118
Francy RYS Lic. RACB 0375

Stewards Office: Race Control Center - internal line no 856

Administrative Checks

Minimum Licence Level: ITD-Circuit

Timing: Friday 07/10/2022 - From 08:30-12:30 Secretariat Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering

Pre-Scrutineering:

Timing: Friday 07/10/2022 – From 08:30-12:30

Location: Boxes

Scrutineering Bay:

Location: Paddock of the series – boxes

Parc Fermé:

Location: boxes

Briefing

Timing: Thursday 06/10/2022 - From 10:30-10:45 (EuroNASCAR Club Challenge)

Friday 07/10/2022 - From 11:45-12:15 (EuroNASCAR PRO & 2)

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of $250 \in$ will be charged for non-presence at the briefing(s).

Notice Board

Location Physical Notice Board: paddock 2 - chequered stairs - at the entrance of Race Control Center.

Track Entry & Track Exit

Track entry: MP1
Track exit: MP15



Track Time

Free Practice 1 EuroNASCAR PRO: Friday 07/10/2022: 14:05-14:35 (30 minutes) Free Practice 1 EuroNASCAR 2: Friday 07/10/2022: 14:45-15:15 (30 minutes) Friday 07/10/2022: 16:05-16:35 (30 minutes) Free Practice 2 EuroNASCAR PRO: Friday 07/10/2022: 16:45-17:15 (30 minutes) Free Practice 2 EuroNASCAR 2: Qualifying EuroNASCAR PRO: Saturday 08/10/2022: 09:50-10:05 (15 minutes) Superpole EuroNASCAR PRO: Saturday 08/10/2022: 10:10-10:15 (5 minutes) Oualifying EuroNASCAR 2: Saturday 08/10/2022: 10:30-10:50 (20 minutes) Race 1 EuroNASCAR PRO: Saturday 08/10/2022: 13:45-14:25 (18 laps) Race 1 EuroNASCAR 2: Saturday 08/10/2022: 16:45-17:20 (15 laps) Warm up EuroNASCAR PRO&2: Sunday 09/10/2022: 10:05-10:15 (10 minutes) Race 2 EuroNASCAR 2: Sunday 09/10/2022: 11:15-11:50 (15 laps) Race 2 EuroNASCAR PRO: Sunday 09/10/2022: 14:00-14:40 (18 laps)

Protest & Appeal Fee

Protest Fee: € 700,-

National Appeal Fee: € 3.300,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other

Race classification: All competitors having covered at least 1 lap are classified



Appendix 2



Officials

Race Director: Philippe GODET Lic. RACB 2411
Deputy Race Director: Pascal VAN HULLEBUSCH Lic. RACB 2681
Clerk of the Course: David ENGELEN Lic. RACB 3672
Koen SCHEPERS Lic. RACB 3671
Competitor Relations Officer: Raf ROGGEN Lic. RACB 3715

Stewards

Chairman: Leo SUETENS Lic. RACB 0405
Members: Joost DEMEESTERE Lic. RACB 0118
Francy RYS Lic. RACB 0375

Stewards Office: Race Control Center – Internal line n° 856

Administrative Checks

Minimum Licence Level: National C Circuit

Timing: Friday 07/10/2022 - From 16:00-18:00

Saturday 08/10/2022 - From 08:30-09:30

Place: Secretariat Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at administrative checks.

Scrutineering

Pre-Scrutineering:

Timing: Friday 07/10/2022 - From 16:00-18:00

Saturday 08/10/2022 - From 08:30-09:30

Location: Paddock 0/1

Scrutineering Bay:

Location: Paddock of the series - paddock 0/1

Parc Fermé:

Location: Paddock 0/1

Briefing

Timing: Saturday 08/10/2022 - From 09:30-10:00 Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

Notice Board

Location Physical Notice Board: paddock 2 - chequered stairs - at the entrance of Race Control Center



Track Entry & Track Exit

Track entry: MP3
Track exit: MP3

Track Time

Free Practice: Saturday 08/10/2022: 11:05-11:50 (45 minutes)
 Qualifying: Saturday 08/10/2022: 15:10-15:55 (45 minutes)
 Race: Sunday 09/10/2022: 15:00-17:05 (125 minutes)

Protest & Appeal Fee

Protest Fee: € 500,-

National Appeal Fee: € 2.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other

Noise regulations: see Series Regulations.

Qualifying minima: See article 25.2 of the Sporting Regulations Belcar Endurance Championship. Race classification: See article 33.2 of the Sporting Regulations Belcar Endurance Championship.



SKYLIMIT

Belcar Skylimit Sprint Cup

Officials

Race Director: Pascal VAN HULLEBUSCH Lic. RACB 2681
Clerk of the Course: David ENGELEN Lic. RACB 3672
Koen SCHEPERS Lic. RACB 3671

Competitor Relations Officer: Andy JAENEN Lic.

Stewards

Chairman: Leo SUETENS Lic. RACB 0405
Members: Joost DEMEESTERE Lic. RACB 0118
Francy RYS Lic. RACB 0375

Stewards Office: Race Control Center - internal line no 856

Administrative Checks

Minimum Licence Level: National C Circuit or International D restricted to FunCup/Ford Fiesta Sprint

Cup/BGDC Class A/B

Timing: Saturday 08/10/2022 – From 09:00-10:30
Place: Loge Skylimit Events – VIP Tower – paddock 2

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering

Pre-Scrutineering:

Timing: Saturday 08/10/2022 - From 09:00-10:30

Location: Paddock 0/1

Scrutineering Bay

Location: Paddock of the series - paddock 0/1

Parc Fermé:

Location: Paddock 0/1

Briefing

Timing: Saturday 08/10/2022 - From 11:00-11:30
Place: Briefing room Race Control Center, Iila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

Notice Board

Location Physical Notice Board: paddock 2 - Chequered stairs - at the entrance of Race Control Center.

Track Entry & Track Exit

Track entry: MP3
Track exit: MP3



Track Time

Qualifying 1: Saturday 08/10/2022: 13:05-13:30 (25 minutes)
Qualifying 2: Saturday 08/10/2022: 16:05-16:30 (25 minutes)
Race 1: Sunday 09/10/2022: 10:30-11:00 (30 minutes)
Race 2: Sunday 09/10/2022: 12:40-13:10 (30 minutes)

Protest & Appeal Fee

Protest Fee: € 500,-

National Appeal Fee: € 2.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other

Noise regulations: see Series Regulations.

Qualifying minima: 125% of the best qualifying time, no minimum laps.

Race classification: minimum 50% of the winners' laps, chequered flag not needed.



Appendix 4



Officials

Race Director: Pascal VAN HULLEBUSCH Lic. RACB 2681
Deputy Race Director: David ENGELEN Lic. RACB 3672
Koen SCHEPERS Lic. RACB 3671

Series Technical Delegate: TBC Lic.

Stewards

Chairman: Leo SUETENS Lic. RACB 0405
Members: Joost DEMEESTERE Lic. RACB 0118
Francy RYS Lic. RACB 0375

Stewards Office: Race Control Center – Internal line nº 856

Administrative Checks

Minimum Licence Level: National C Circuit

Timing: Friday 07/10/2022 – From 12:00-13:00

Place: Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering

Pre-Scrutineering:

Timing: Friday 07/10/2022 - From 12:00-13:00

Location: Paddock 5

Scrutineering Bay

Location: Paddock of the series - paddock 5

Parc Fermé:

Location: Paddock 5

Briefing

Timing: Friday 07/10/2022 - From 14:00-14:30
Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

Notice Board

Location Physical Notice Board: paddock 2 - chequered stairs - at the entrance of Race Control Center.

Track Entry & Track Exit

Track entry: MP16
Track exit: MP16



Track Time

Free Practice 1: Friday 07/10/2022: 15:25-15:55 (30 minutes)
Free Practice 2: Friday 07/10/2022: 17:25-17:55 (30 minutes)
Qualifying: Saturday 08/10/2022: 09:05-09:40 (25 minutes)
Race 1: Saturday 08/10/2022: 14:40-15:00 (20 minutes)
Race 2: Saturday 08/10/2022: 17:35-17:55 (20 minutes)
Race 3: Sunday 09/10/2022: 12:05-12:25 (20 minutes)
Race 4: Sunday 09/10/2022: 17:20-17:40 (20 minutes)

Protest & Appeal Fee

Protest Fee: € 700,-

National Appeal Fee: € 3.300,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other

Race classification: 75% of the race winners distance



AMERICAN FESTIVAL NASCAR 06-07-08-09 October 2022 TIMETABLE V11 (LG 19.09.2022)

EuroNASCAR PRO & 2

Belcar Endurance Championship MitJet International Belcar Skylimit Sprint Cup

THURSDAY 06 October 2022

Motorsilence: before 09:00, between 12:00-13:00, after 17:00

Practices (payable)

· · actices (payable)	
09:05 - 11:20	All (€ 280,00 per car)
11:25 - 11:55	EuroNascar Club Challenge Session 1
12:00 - 13:00	Lunchbreak
13:05 - 13:35	EuroNascar Club Challenge Session 2
13:45 - 15:00	All (€ 155,00 per car)
15:05 - 15:35	EuroNascar Club Challenge Session 3
15:40 - 16:55	All (€ 155,00 per car)
16:30	Parade Departure Nascar Whelen Euro Series Elite 1 & 2
17:00 - 18:30	Parade - Heldenplein 1- 3550 Heusden-Zolder
	Inspections & Autographs Session Nascar Whelen Euro Series Elite 1 & 2

Briefing (briefingroom Race Control Center, 1st floor - purple stairs)

10:30 - 10:45 EuroNascar Club Challenge

FRIDAY 07 October 2022

Motorsilence: before 14:00 and after 18:00

Administration (secretariat Race Control Center) & Scrutineering (paddock of the series)

08:30 - 12:30 Scrutineering - EuroNASCAR PRO & 2

12:00 - 13:00 MitJet International

16:00 - 18:00 Belcar Endurance Championship

Briefing (briefingroom Race Control Center, 1st floor - purple stairs)

11:45 - 12:15	EuroNASCAR PRO & 2 (drivers, managers	snotters)
TT-40 - TC-TO	EUTONASCANTINO & 2 TUTVETS, IIIaliagets	. abbutterar

14:00 - 14:30 MitJet International

Practices

14:05 - 14:35	EuroNASCAR PRO	Free Practice 1	(30')
14:45 - 15:15	EuroNASCAR 2	Free Practice 1	(30')
15:25 - 15:55	MitJet International	Free Practice 1	(30')
16:05 - 16:35	EuroNASCAR PRO	Free Practice 2	(30')
16:45 - 17:15	EuroNASCAR 2	Free Practice 2	(30')
17:25 - 17:55	MitJet International	Free Practice 2	(30')



SATURDAY 08 October 2022

Motorsilence: before 09:00, between 12:00-13:00, after 18:00

Administration (secretariat Race Control Center) & Scrutineering (paddock of the series)

08:30 - 09:30 Belcar Endurance Championship

09:00 - 10:30 Belcar Skylimit Sprint Cup (Administration Loge Skylimit Events)

Briefing (briefingroom Race Control Center, 1st floor - purple stairs)

09:30 - 10:00 Belcar Endurance Championship 11:00 - 11:30 Belcar Skylimit Sprint Cup

Practices/Races

09:05 - 09:40	MitJet International	Qualifying	(05'-5'-15')
09:50 - 10:05	EuroNASCAR PRO	Qualifying	(15')
10:10 - 10:15	EuroNASCAR PRO	Superpole	(5')
10:30 - 10:50	EuroNASCAR 2	Qualifying	(20')
11:05 - 11:50	Belcar Endurance Championship	Free Practice	(45')
13:00 - 13:25	Belcar Skylimit Sprint Cup	Qualifying 1	(25')
13:45 - 14:25	EuroNASCAR PRO	Race 1	(75 km)
14:40 - 15:00	MitJet International	Race 1	(20')
15:10 - 15:55	Belcar Endurance Championship	Qualifying	(45')
16:00 - 16:25	Belcar Skylimit Sprint Cup	Qualifying 2	(25')
16:45 - 17:20	EuroNASCAR 2	Race 1	(60 km)
17:35 - 17:55	MitJet International	Race 2	(20')

SUNDAY 09 October 2022

Motorsilence: before 10:00, after 18:00

Practices/Races

09:00 - 09:45	Pitwalk		(45')
10:05 - 10:15	EuroNASCAR PRO & 2	Warm up	(10')
10:30 - 11:00	Belcar Skylimit Sprint Cup	Race 1	(30')
11:20 - 11:55	EuroNASCAR 2	Race 2	(60 km)
12:10 - 12:30	MitJet International	Race 3	(20')
12:45 - 13:15	Belcar Skylimit Sprint Cup	Race 2	(30')
13:30 - 13:45	Gridwalk		(15')
14:00 - 14:40	EuroNASCAR PRO	Race 2	(75 km)
15:00 - 17:05	Belcar Endurance Championship	Race	(125')
17:20 - 17:40	MitJet International	Race 4	(20')

Date	Welcome Center	Installation	Control Tower	Race Secretariat
05/10/2022	/	14:00 - 20:00	08:30 - 20:00	/
06/10/2022	08:00 - 18:00	08:00 - 18:30	08:00 - 19:00	/
07/10/2022	08:30 - 16:00	08:30 - 16:30	08:30 - 19:00	08:30 - 19:00
08/10/2022	07:30 - 14:00	/	08:00 - 19:00	08:00 - 19:00
09/10/2022	08:30 - 14:00	/	08:30 - 19:00	09:00 - 19:00